# SDR ASAA2019101753126

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,091 hours, 13,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710ATS
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT PART OF EXIT SIGN MISSING ABOVE ROW 16-17. GROUNDED - YES. REPLACED MISSING FRONT PART OF EXIT SIGN ABOVE ROW 16-17 WITH NEW EXIT SIGN LENS REF. AMM 33-51-01.
